| Catalog Number |
212236 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device was received and evaluated.Visual observation under magnification confirms that the proximal end of the anchor is stressed, indicating that the anchor was used.No anomalies were observed to the threads of the anchor or the inserter.No technique information was provided that would suggest if the aforementioned causes contributed to this event.Although the complaint can be confirmed, we cannot discern a root cause for this failure.A batch record review has been conducted and our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the mitek complaints system revealed no other complaint of any kind for this lot released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified plastic surgery, it was observed that the tacit quick anchor #2/0, w/v-5 device was loose and came off from the bone hole after insertion.Another anchor was used to complete the case.There were no adverse consequences to the patient.It was not reported if there was a delay in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.